# SDR AALA20100204TUL14

- Difficulty date: February 4, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE STATION 179 AT LONGERON 22 LEFT.  DAMAGED REMOVED AND DOUBLER INSTALLED PER EA008978.
